# SDR DXTA200702360

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 6,362 hours, 5,052 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN BRAKE SPONGY ON BOTH SIDES OF COCKPIT.  BLED LEFT MAIN BRAKE. OPS AND LEAK CHECK GOOD. TAXIED ACFT TO RUN-UP AREA AND BACK. NO DEFECTS NOTED. DONE IN REF. TO CE-560XL MM 32-42-00.
